The Aleksandrov-Rassias problem on quasi convex n-normed linear spaces

Xinkun Wang, Meimei Song

Abstract


We proved that the Aleksandrov-Rassias problem holds repalced the condition $ \parallel x_{1}-y_{1},\ldots, x_{n}-y_{n} \parallel \geq1$ if and only if $\parallel f(x_{1})-f(y_{1}), f(x_{2})-f(y_{2}), \cdots, f(x_{n})-f(y_{n})\parallel \geq1 $ " in [7] by ``$\parallel f(x_{1})-f(y_{1}), f(x_{2})-f(y_{2}), \cdots, f(x_{n})-f(y_{n})\parallel \leq \parallel x_{1}-y_{1},\ldots, x_{n}-y_{n} \parallel $ while $ \parallel x_{1}-y_{1},\ldots, x_{n}-y_{n} \parallel\leq1$" on Quasi Convex n-normed linear Spaces.


Full Text: PDF

How to Cite this Article:

Xinkun Wang, Meimei Song, The Aleksandrov-Rassias problem on quasi convex n-normed linear spaces, Journal of Mathematical and Computational Science, Vol 6, No 6 (2016), 1074-1084

Copyright © 2016 Xinkun Wang, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS